# SDR IPXA2024041862457

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 106,091 hours, 21,211 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Failed
- Location: Electrical
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOCK TURN-BACK AT 0829 DUE MECHANICAL. ON APU POWER JUST PRIOR TO ENGINE START ALL ELEC,EXCEPT STANDBY POWER, LOST WITH EXTERNAL POWER RECONNECTED POWER RESTORED, APU POWER AS WELL.  REPLACED EPCU IAW MM 24-08-01/401, OPS CHECK NORMAL.
